# SDR ASAA2023012641726

- Difficulty date: January 26, 2023
- Submitted: January 31, 2023
- Operation: Air carrier
- Aircraft: N514AS
- Make and model: Boeing 737890
- Aircraft serial: 35193
- Aircraft time: 51,601 hours, 15,193 cycles
- System (JASC): 2310 · HF Communications System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: NR
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

HF1 AND HF2 INOP AFTER VHF #1 TUNING PANEL REPLACED. GROUNDED - YES. AIR TURNBACK -- ACCOMPLISHED RADIO TUNING PANEL INOP DISPLAY TOGGLE PER B737-800 AMM 23-12-41-800-802. VHF #1 TUNING PANEL DISPLAYS NORMAL. NO "INOP" DISPLAYED. ACCOMP BITE ON HF1 TRANSCEIVER ON FAULTS NOTED. SUCCESSFULLY ACCOMPLISHED CALL ON HF1 & HF2. GROUND VERIFICATION SUCCESSFUL.
